advertisement
Question
Posted by: Jerry | 2010/06/29

Atchar

Hello
Are there any negative sides (from a nutrition point of view) to adding atchar to dishes?
I do hope you will be able to comment on question 494, which was submitted just as you left on vacation.
I have posed questions on your site as the need arose over the years, and have found your comments invaluable. Thank you so much for providing this service.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Jerry
Thank so much for your kind words which I really appreciate. I checked your question which you posted on the 20th after my departure and have posted the answer for you. If you can't access it, just post it again and I will supply the answer. Atchar should not have negative effects unless an individual suffering from gastritis or ulcers eats this condiment. The spices may irritate sensitive stomachs. The chilli used in atchar is believed to be high in vitamin C and some studies indicate that it may have a slimming effect. Because atchar is steeped in edible oil, it has quite a high fat content of about 11% and if eaten in large quantities it can contribute to your energy intake (360 kJ per 2 tablespoons or per 30 g).
Enjoy
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/06/29

Dear Jerry
Thank so much for your kind words which I really appreciate. I checked your question which you posted on the 20th after my departure and have posted the answer for you. If you can't access it, just post it again and I will supply the answer. Atchar should not have negative effects unless an individual suffering from gastritis or ulcers eats this condiment. The spices may irritate sensitive stomachs. The chilli used in atchar is believed to be high in vitamin C and some studies indicate that it may have a slimming effect. Because atchar is steeped in edible oil, it has quite a high fat content of about 11% and if eaten in large quantities it can contribute to your energy intake (360 kJ per 2 tablespoons or per 30 g).
Enjoy
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement